It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Children's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-07-2012, 07:16 AM   #1
LRY LRY is offline
Newbie
(male)
 
Join Date: Oct 2012
Posts: 1
LRY HB User
My 5year old daughter just finished Antibiotics, now she started a Fever

7 Days ago My 5year old Daughter Had a 40 degrees fever, and the doctor Diagnosed a thought infection and prescribed a (7Days) course of Antibiotics (Augmentin).... We started her on the course and the fever stopped by the second day...

This morning She finished the 7Day course and a fever kicked in 38.5 - 39.5

I gave her Paracetamol for the fever, waiting for her to cool down..

but should i be worried?? and send her to the Hospital tonight?

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Albuterol
Amoxicillin Augmentin
Benadryl
Miralax
  Motrin
Singulair
Tylenol
Zantac
Zyrtec




TOP THANKED CONTRIBUTORS



marisuela (7), Belly Kelly (5), janewhite1 (4), pupcake (4), ladybud (3), rudiraven (2), Seraph (2), walkingtall (2), kissy1970 (2), Titchou (2)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 02:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!